Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Koebe domains for certain families


Author: A. W. Goodman
Journal: Proc. Amer. Math. Soc. 74 (1979), 87-94
MSC: Primary 30C45; Secondary 30D50
DOI: https://doi.org/10.1090/S0002-9939-1979-0521878-6
MathSciNet review: 521878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Koebe domain of a family of functions, analytic in the unit disk E, is the largest domain that is contained in $ f(E)$ for every function of the family. In this paper we review some families for which the Koebe domains are known, and find the Koebe domains for some new families.


References [Enhancements On Off] (What's this?)

  • [1] S. D. Bernardi, Bibliography of schlicht functions, Part I (1966), Part II (1977), Courant Institute of Mathematical Sciences, New York University. MR 0202990 (34:2849)
  • [2] H. B. Coonce and Sanford Miller, Distortion properties of p-fold symmetric alpha-starlike functions, Proc. Amer. Math. Soc. 44 (1974), 336-340. MR 0344440 (49:9179)
  • [3] A. W. Goodman, The domain covered by a typically-real function, Proc. Amer. Math. Soc. 64 (1977), 233-237. MR 0444956 (56:3301)
  • [4] A. W. Goodman and E. B. Saff, On univalent functions convex in one direction, Proc. Amer. Math. Soc. (to appear). MR 516461 (80e:30006)
  • [5] J. A. Jenkins, On univalent functions with real coefficients, Ann. of Math. 71 (1960), 1-15. MR 0114925 (22:5741)
  • [6] Jan Krzyż and Maxwell Reade, Koebe domains for certain classes of analytic functions, J. Analyse Math. 18 (1967), 185-195. MR 0212175 (35:3050)
  • [7] G. V. Kuz'mina, Covering theorems for functions holomorphic and univalent in a disk, Soviet Math. Dokl. 6 (1965), 21-25. MR 0172989 (30:3204)
  • [8] Edmund Landau, Über die Blochsche Konstante und zwei verwandte Weltkonstanten, Math. Z. 30 (1929), 608-634. MR 1545082
  • [9] Z. Lewandowski, J. Miazga and J. Szynal, Koebe domains for univalent functions with real coefficients under Montel's normalization, Ann. Polon. Math. 30 (1975), 333-336. MR 0377035 (51:13210)
  • [10] M. T. McGregor, On three classes of univalent functions with real coefficients, J. London Math. Soc. 39 (1964), 43-50. MR 0162931 (29:235)
  • [11] Sanford Miller, Distortion properties of alpha-starlike functions, Proc. Amer. Math. Soc. 38 (1973), 311-318. MR 0310222 (46:9324)
  • [12] Elisha Netanyahu, On univalent functions in the unit disk whose image contains a given disk, J. Analyse Math. 23 (1970), 305-322. MR 0280701 (43:6420)
  • [13] G. Pick, Über die konforme Abbildung eines Kreises auf ein schlichtes und zugleich beschränktes Gebiet, Akad. Wiss. Sitz. Vienna Math. Natur. Kl. 126 (1917), 247-263.
  • [14] Bernard Pinchuk, Functions of bounded boundary rotation, Israel J. Math. 10 (1971), 6-16. MR 0301180 (46:338)
  • [15] Werner Rogosinski, On subordinate functions, Proc. Cambridge Philos. Soc. 35 (1939), 1-26.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45, 30D50

Retrieve articles in all journals with MSC: 30C45, 30D50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0521878-6
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society